Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 33, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this flash flood warning at Jul 6, 2007, 10:39 AM CDT for Chambers County, Galveston County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 6, 2007, 10:39 AM CDT (15:39 UTC)
- Expired
- Jul 6, 2007, 1:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Houston/Galveston, TX
- Area
- Whole counties
Counties Chambers County, TX, Galveston County, TX
The radar
The Houston radar (KHGX), 33 km from the middle of the area, began a volume at 15:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 11:50 AM CDT | FLOOD | Stowell, TX | WATER REPORTED IN POST OFFICE BUILDING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 3.7 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 398 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 632 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KHGX 061543
FFWHGX
TXC071-167-061845-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1039 AM CDT FRI JUL 6 2007
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GALVESTON COUNTY IN SOUTHEAST TEXAS
CHAMBERS COUNTY IN SOUTHEAST TEXAS
* UNTIL 145 PM CDT
* AT 1036 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED VERY
HEAVY RAIN FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM
ROLLOVER PASS TO HITCHCOCK. HIGHWAY 87 FROM BOLIVAR TO HIGH
ISLAND HAS BEEN CLOSED IN CHAMBERS COUNTY. AREAS OF HIGHWAY 87 IN
GALVESTON HAVE 1 TO 2 FEET OF WATER COVERING THE ROAD. ADDITIONAL
RAINFALL OF 3 TO 6 INCHES WILL BE POSSIBLE.
* FLOODING IS EXPECTED IN OR NEAR...
WALLISVILLE...TIKI ISLAND...SMITH POINT...PORT BOLIVAR...PELICAN
ISLAND...OAK ISLAND...MOODY GARDENS...KEMAH BOARDWALK...HIGH
ISLAND...HANKAMER...GILCHRIST...CRYSTAL BEACH...GALVESTON...WINNIE...
TEXAS CITY...STOWELL...SANTA FE...SAN LEON...LEAGUE CITY...LA
MARQUE...KEMAH...JAMAICA BEACH...DICKINSON...CLEAR LAKE SHORES...
BAYOU VISTA...BACLIFF AND ANAHUAC.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL MAY CAUSE FLOODING OF LAND
ADJACENT TO CREEKS AND BAYOUS...DRAINAGE AREAS AND LOW LYING SPOTS.
ADDITIONALLY...FLOODING MAY OCCUR ON...STREETS...FRONTAGE ROADS...AND
HIGHWAY UNDERPASSES. AVOID LOCATIONS WHERE WATER COVERS THE GROUND
EXCESSIVE RUNOFF FROM HEAVY RAINFALL MAY CAUSE FLOODING OF LAND
ADJACENT TO SMALL CREEKS AND BAYOUS. ADDITIONALLY...FRONTAGE ROADS...
HIGHWAY UNDERPASSES...FARM-TO-MARKET AND OTHER SECONDARY ROADS MAY
FLOOD. AVOID LOCATIONS WHERE WATER COVERS THE GROUND
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
ADDITIONAL RAINFALL AMOUNTS OF 3 TO 6 INCHES ARE POSSIBLE IN THE
WARNED AREA.
A FLASH FLOOD WATCH IS IN EFFECT UNTIL 4PM FOR THE WARNED AREA.
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY. THEY WILL RELAY YOUR REPORT TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 2956 9437 2916 9502 2950 9522 2951 9512
2956 9504 2989 9471 2989 9438
$$2 follow-up statements
000
WGUS74 KHGX 061658
FFSHGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1156 AM CDT FRI JUL 6 2007
TXC071-167-061845-
CHAMBERS TX-GALVESTON TX-
1156 AM CDT FRI JUL 6 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR
GALVESTON AND CHAMBERS COUNTIES...
AT 1154 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN ACROSS GALVESTON
AND CHAMBERS COUNTIES. HIGHWAY 87 IN CHAMBERS COUNTY IS CLOSED AS
WELL AS 1 TO 2 FEET OF WATER OVER HIGHWAY 87 IN GALVESTON.
FLOODING CONTINUES TO BE EXPECTED IN OR NEAR...
TIKI ISLAND...PORT BOLIVAR...MOODY GARDENS...KEMAH BOARDWALK...HIGH
ISLAND...ROLLOVER PASS...GALVESTON...WINNIE...TEXAS CITY...STOWELL...
SANTA FE...SAN LEON...LEAGUE CITY...LA MARQUE...KEMAH...HITCHCOCK...
DICKINSON...CLEAR LAKE SHORES...BAYOU VISTA...BACLIFF AND ANAHUAC.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL MAY CAUSE FLOODING OF LAND
ADJACENT TO CREEKS AND BAYOUS...DRAINAGE AREAS AND LOW LYING SPOTS.
ADDITIONALLY...FLOODING MAY OCCUR ON...STREETS...FRONTAGE ROADS...AND
HIGHWAY UNDERPASSES. AVOID LOCATIONS WHERE WATER COVERS THE GROUND
EXCESSIVE RUNOFF FROM HEAVY RAINFALL MAY CAUSE FLOODING OF LAND
ADJACENT TO SMALL CREEKS AND BAYOUS. ADDITIONALLY...FRONTAGE ROADS...
HIGHWAY UNDERPASSES...FARM-TO-MARKET AND OTHER SECONDARY ROADS MAY
FLOOD. AVOID LOCATIONS WHERE WATER COVERS THE GROUND
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE IN THE
WARNED AREA.
A FLASH FLOOD WATCH IS IN EFFECT UNTIL 4PM FOR THE WARNED AREA.
PLEASE REPORT FLOODING OR OTHER SEVERE WEATHER TO THE COUNTY
SHERIFF...LOCAL POLICE...OR DEPARTMENT OF PUBLIC SAFETY. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 2956 9437 2916 9502 2950 9522 2951 9512
2956 9504 2989 9471 2989 9438
$$000
WGUS74 KHGX 061706
FFSHGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1205 PM CDT FRI JUL 6 2007
TXC071-167-061845-
CHAMBERS TX-GALVESTON TX-
1205 PM CDT FRI JUL 6 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR
GALVESTON AND CHAMBERS COUNTIES...
AT 1203 PM CDT...THUNDERSTORMS PRODUCING FLASH FLOODING WAS OCCURING
ACROSS GALVESTON AND CHAMBERS COUNTIES.
FLOODING CONTINUES TO BE EXPECTED IN OR NEAR...
TIKI ISLAND...PORT BOLIVAR...MOODY GARDENS...KEMAH BOARDWALK...HIGH
ISLAND...ROLLOVER PASS...GALVESTON...WINNIE...TEXAS CITY...STOWELL...
SANTA FE...SAN LEON...LEAGUE CITY...LA MARQUE...KEMAH...HITCHCOCK...
DICKINSON...CLEAR LAKE SHORES...BAYOU VISTA...BACLIFF AND ANAHUAC.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL MAY CAUSE FLOODING OF LAND
ADJACENT TO CREEKS AND BAYOUS...DRAINAGE AREAS AND LOW LYING SPOTS.
ADDITIONALLY...FLOODING MAY OCCUR ON...STREETS...FRONTAGE ROADS...AND
HIGHWAY UNDERPASSES. AVOID LOCATIONS WHERE WATER COVERS THE GROUND
EXCESSIVE RUNOFF FROM HEAVY RAINFALL MAY CAUSE FLOODING OF LAND
ADJACENT TO SMALL CREEKS AND BAYOUS. ADDITIONALLY...FRONTAGE ROADS...
HIGHWAY UNDERPASSES...FARM-TO-MARKET AND OTHER SECONDARY ROADS MAY
FLOOD. AVOID LOCATIONS WHERE WATER COVERS THE GROUND
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE IN THE
WARNED AREA.
A FLASH FLOOD WATCH IS IN EFFECT UNTIL 4PM FOR THE WARNED AREA.
PLEASE REPORT FLOODING OR OTHER SEVERE WEATHER TO THE COUNTY
SHERIFF...LOCAL POLICE...OR DEPARTMENT OF PUBLIC SAFETY. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 2956 9437 2916 9502 2950 9522 2951 9512
2956 9504 2989 9471 2989 9438
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 9:55 AM CDT, 44 minutes earlier.
Area forecast discussion, Jul 6, 9:55 AM CDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
955 AM CDT FRI JUL 6 2007
.DISCUSSION...
SURFACE LOW BETWEEN TYR AND LFK A REFLECTION OF UPPER LEVEL LOW OVER
NORTHEAST TEXAS. SURFACE TROUGH FROM THIS LOW EXTENDING SOUTH
TO THE COASTAL TROUGH. OUR REGION IS CURRENTLY UNDER THE RR QUAD
OF A WEAK UPPER LEVEL JET. LOW LEVEL FOCUS NEAR COASTAL TROUGH AND
JUST EAST OF TROUGH EXTENDING FROM SURFACE LOW. TRAINING CONVECTION
OVER CHAMBERS AND GALVESTON COUNTIES HAS LEAD TO A FFW. WE UPDATED
1ST PERIOD OF ZFPHGX TO REFLECT PERSISTENT ONGOING CONVECTION OVER
SOUTHEAST ZONES.
37
&&
.PREV DISCUSSION... /ISSUED 453 AM CDT FRI JUL 6 2007/
DISCUSSION...
BOTH SFC AND UPPER LOW NOW LOCATED BETWEEN MADISONVILLE AND DALLAS
EARLY THIS MORNING. BOTH ARE FCST TO CONTINUE ON AN ENE TRACK AND
INTO NE TX, ARK, LA, & MS FOR THE NEXT 24-36 HRS. HOWEVER...WEAKNESS
AND/OR SHEAR AXIS BETWEEN THE W & E COAST RIDGES PERSISTS OVER TX
UNTIL FURTHER NOTICE AND WHOS NOT TO SAY ANOTHER LOW DOESNT
EVENTUALLY REFORM?
WAS SOMEWHAT INCLINED TO EITHER RECONFIGURE OR EVEN DROP THE FLASH
FLOOD WATCH TODAY. BUT SINCE ITS ALREADY OUT AND FCST CONFIDENCE IS
NOT ALL THAT HIGH...HAVE DECIDED TO LET RUN ITS COURSE THRU THE
AFTERNOON.
MAIN REASONS FOR THE DOUBTS A WATCH IS NEEDED ARE THAT THE HEAVIEST
RAINFALL SHOULD NOW BE SHIFTED FURTHER NORTH AND EAST IN THE
VICINITY OF THE SCF/MID LEVEL TROF. NORTHERN PORTIONS OF THE
CWA...WHILE HAVE SEEN A DECENT AMOUNT OF RAIN THIS PAST MONTH...
HAVENT SEEN AS MUCH AS FURTHER SOUTH WHO HASNT HAD VERY MANY FF
ISSUES EVEN W/ THE HEAVY RAIN. THINKING IS THAT MOST NORTHERN AREAS
CAN HANDLE A DECENT SOAKING. AND WITH THE FOCUS SHIFTED FURTHER
NORTH...POSSIBILITY THAT A WATCH ISNT WARRANTED ACROSS SOUTHERN
AREAS ANYMORE.
BUT ENOUGH DOUBTS EXIST TO KEEP IT. FIRST OF ALL...GPS PW PLOT STILL
SHOWS 2-2.25 VALUES ACROSS THE AREA. MUCH OF THE REGION HAS MCLEAR
SKIES AND WITH HEATING THE ATMOS MAY BECOME UNSTABLE ENOUGH WHERE
MORE CONVECTIVE TYPE PRECIP WILL PREVAIL TODAY VERSUS THE MOSTLY
STRATIFORM VARIETY WEVE SEEN OF LATE. ALSO SOMEWHAT OF A CONCERN IS
THE WEAK SHORTWAVE SEEN ON W/V IMAGERY NEAR LAREDO. THIS MAY MOVE
OVER THE AREA DURING THE AFTN HOURS AS WELL WHEN THE SEABREEZE MIGHT
ALSO BECOME A FOCUS. AREAS ALONG & SOUTH OF I-10 CANNOT TAKE MUCH
MORE HEAVY PRECIP. TRAINING STORMS ACROSS THE SFC TROF ACROSS NRN
ZONES WILL NEED TO BE WATCHED. THAT BEING SAID...WILL KEEP THE WATCH
BUT CUT BACK THE QPF A TOUCH.
MOISTURE VALUES DROP BACK TO 1.8-2 THIS WEEKEND INTO THE MIDDLE OF
NEXT WEEK SO THE NORMAL SUMMERTIME SCT AFTN TSTMS SHOULD BE THE
RULE. POSSIBLE FURTHER DRYING & WARMING WED-FRI OF NEXT WEEK
AHEAD OF AN EASTERLY WAVE. 47
MARINE...
NO LARGE-SCALE ISSUES WITH WINDS/SEAS FOR THIS FCST CYCLE...WITH
PROBLEMS MAINLY CONFINED TO LOCATIONS IN/NEAR STORMS MOVING OVER
THE WATERS (OR YET TO DEVELOP AND MOVE OVER THE WATERS). 41
AVIATION...
STILL HAVING SOME ISSUES WITH CURRENT SET OF TAFS AND THE UPCOMING
SET OF TAFS...MAINLY CONCERNING THE CONVECTION PERSISTING OVER THE
FAR NRN EXTREME OF THE CWA AND THE SCATTERED TSRA DEVELOPING ALONG
THE COAST. ANOTHER S/W EXPECTED TO MOVE ACROSS THE AREA LATER THIS
AFTN SO WILL LIKELY KEEP THE MENTION OF TS/CB FOR THIS TIME FRAME.
IN THE MEANTIME...CONDITIONS RUNNING THE GAMUT FROM VFR TO LIFR AT
THE LOCAL AIRPORTS. LIFR CONDITIONS DUE MAINLY TO LOW CEILINGS/FOG
FOR LOCATIONS NOT AFFECTED BY THE DEVELOPING TSRA. ATTM THE THINK-
ING IS THAT WE SHOULD SEE A RETURN OF THE LIFR CONDITIONS (BECAUSE
OF LOW CEILINGS/FOG) ONCE AGAIN OVERNIGHT/EARLY SAT MORNING DUE TO
THE VERY WET GROUNDS/CLEARING SKIES IN THE WAKE OF THE EXITING UP-
PER LOW. HOPEFULLY WE WILL GET A BREAK FROM THE PCPN AFTER THE EVE
HOURS. 41
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...
CHAMBERS...COLORADO...FORT BEND...GALVESTON...GRIMES...
HARRIS...HOUSTON...JACKSON...LIBERTY...MADISON...
MATAGORDA...MONTGOMERY...POLK...SAN JACINTO...TRINITY...
WALKER...WALLER...WASHINGTON...WHARTON.
GM...NONE.
&&Hazardous weather outlook, Jul 6, 6:15 AM CDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 615 AM CDT FRI JUL 6 2007 GMZ330-335-TXZ163-164-176>179-195>200-210>214-226-227-235>238- 071115- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON-WHARTON- 615 AM CDT FRI JUL 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. ...FLASH FLOOD WATCH CONTINUES ACROSS SOUTHEAST TEXAS THROUGH THIS AFTERNOON... .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON FOR ALL OF SOUTHEAST TEXAS. WIDESPREAD RAINFALL AMOUNTS OF 1/2 TO 1 INCH...WITH ISOLATED TOTALS OF 4 INCHES CAN BE EXPECTED OVER THE WATCH AREA THROUGH THIS AFTERNOON. SEE THE LATEST FLOOD WATCH FOR MORE DETAILS. .DAY TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY.
In the hours before
Local storm report, Jul 6, 7:43 AM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
743 AM CDT FRI JUL 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM FUNNEL CLOUD 2 NW GALVESTON 29.25N 94.92W
07/05/2007 GALVESTON TX LAW ENFORCEMENT
WATER SPOUT
0402 PM FUNNEL CLOUD 2 SW GALVESTON 29.21N 94.92W
07/05/2007 GMZ355 TX PUBLIC
FUNNEL CLOUD REPORTED 2 SW OF MOODY GARDENS.
0405 PM TORNADO GALVESTON 29.23N 94.89W
07/05/2007 GALVESTON TX LAW ENFORCEMENT
SMALL TORNADO REPORTED BY GALVESTON CO EM. ALSO VISIBLE
ON TRANSTAR TRAFFIC CAMERAS. SHINGLE DAMAGE REPORTED 7700
BLOCK OF BROADWAY.
&&
JJLocal storm report, Jul 6, 10:34 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1034 AM CDT FRI JUL 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM FLOOD HIGH ISLAND 29.57N 94.39W
07/06/2007 GALVESTON TX LAW ENFORCEMENT
HIGHWAY 87 CLOSED FROM BOLIVAR TO HIGH ISLAND
&&
JJThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 10:28 PM CDT | River Flood Warning | HGX | Jackson | 37 hr |
| Jul 5, 10:28 PM CDT | River Flood Warning | HGX | Brazos, Grimes, Madison | 6 days |
| Jul 6, 8:42 AM CDT | Flash Flood Warning | HGX | Chambers, Galveston | 2 hr |
| Jul 6, 9:04 AM CDT | River Flood Warning | HGX | Colorado, Jackson, Wharton | 26 hr |
| Jul 6, 10:10 AM CDT | Special Marine Warning | HGX | 65 min | |
| Jul 6, 10:40 AM CDT | River Flood Warning | HGX | Chambers, Liberty | 26 days |
| Jul 6, 11:10 AM CDT | Special Marine Warning | HGX | 95 min | |
| Jul 6, 11:29 AM CDT | Flash Flood Warning | HGX | Brazoria | 2 hr |
| Jul 6, 2:31 PM CDT | Flash Flood Warning | HGX | Fort Bend, Harris, Wharton | 119 min |
| Jul 6, 2:40 PM CDT | Flash Flood Warning | HGX | Matagorda | 3 hr |
| Jul 6, 3:57 PM CDT | Tornado Warning | HGX | Galveston | 20 min |
| Jul 6, 4:20 PM CDT | Tornado Warning | HGX | Chambers | 22 min |
| Jul 6, 4:26 PM CDT | Flash Flood Warning | HGX | Fort Bend, Harris | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.